# SDR DHL2001806530

- Difficulty date: March 8, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - FLIGHT CABIN 1/2 INCH CRACK ON 680 FLOOR MIDDLE PART IN RT ANGLE AT STA - 12.000.   REMOVED FASTNERS IAQ SRM 51-1-21 PAGE 1.  REMOVED DETERIORATED ANGLE IAW SRM 53-2-3 FIG 10.  FABRICATED NEW ANGLE IAW 53-7-3 FIG 10   CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED ANGLE IAW 53-2-3 FIG 10.  INSTALLED RIVETS IAW SRM 51-1-21 PAGE 1.  STATUS-CLOSED.
